# SDR CALA2015061893986

- Difficulty date: June 15, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 49,674 hours, 20,416 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Condition: Out Of Adjust
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SUDDEN SEVERE VIBRATION AT 26K FT, 320 KTS PILOT TURNED OFF AP, THROTTLES TO IDLE, MOVED FLT SURFACES, NO HELP.  SLOWED TO 280 KTS, TURB STOPPED.  ENTIRE ACFT SHUTTERED. PILOT REPORTED SEVERE VIBRATION STARTED & STOPPED SUDDENLY, NOT GRADUAL.  NO MACH TUCK REPORTED.  ACCOMPLISHED ELEVATOR SERVO ADJUSTMENT IAW AMM 27-34-00, ELEVATOR & RUDDER FREE PLAY CHECK MM 27-34-00.  REPLACED AFT NOSE GEAR DOORS & ROTATING RODS & WORN PARTS.
